# SDR QXEA2016063000439

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 35,615 hours, 37,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BROKEN WIRES 3351-42B22-2W9 AND 3351-43A, 22N-2, W9, 18" FORWARD OF SOCKET 3351-J8 FOR EMERGENCY LIGHT SOCKET EL3-1.  SPLICED WIRES IAW WIRING MANUAL 20-16-10-201.  PERFORMED FUNCTIONAL CHECK IAW E/C 633504002 AND OPS CHECK IAW AMM 33-51-00-710-803.  CHECKS GOOD.
